Toggle Main Menu Toggle Search

Open Access padlockePrints

Dynamics of localized waves in one-dimensional random potentials: Statistical theory of the coherent forward scattering peak

Lookup NU author(s): Dr Kean Loon Lee


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Lee KL, Grémaud B, Miniatura C

Publication type: Article

Publication status: Published

Journal: Physical Review A

Year: 2014

Volume: 90

Issue: 4

Pages: 043605

Online publication date: 07/10/2014


DOI: 10.1103/PhysRevA.90.043605


Altmetrics provided by Altmetric